The spectrum of a locally coherent category

Krause H (1997)
Journal of Pure and Applied Algebra 114(3): 259-271.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
A topology on the spectrum of a locally coherent Grothendieck category is introduced. The closed subsets are related to certain localizing subcategories which are characterized in terms of Serre subcategories of the full subcategory of finitely presented objects.
Erscheinungsjahr
Zeitschriftentitel
Journal of Pure and Applied Algebra
Band
114
Ausgabe
3
Seite(n)
259-271
ISSN
PUB-ID

Zitieren

Krause H. The spectrum of a locally coherent category. Journal of Pure and Applied Algebra. 1997;114(3):259-271.
Krause, H. (1997). The spectrum of a locally coherent category. Journal of Pure and Applied Algebra, 114(3), 259-271. doi:10.1016/S0022-4049(95)00172-7
Krause, H. (1997). The spectrum of a locally coherent category. Journal of Pure and Applied Algebra 114, 259-271.
Krause, H., 1997. The spectrum of a locally coherent category. Journal of Pure and Applied Algebra, 114(3), p 259-271.
H. Krause, “The spectrum of a locally coherent category”, Journal of Pure and Applied Algebra, vol. 114, 1997, pp. 259-271.
Krause, H.: The spectrum of a locally coherent category. Journal of Pure and Applied Algebra. 114, 259-271 (1997).
Krause, Henning. “The spectrum of a locally coherent category”. Journal of Pure and Applied Algebra 114.3 (1997): 259-271.